# SDR SWAA2018041621166

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 43,271 hours, 20,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 18173810
- Part serial: 3672
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT DURING CLIMB OUT.  AIR TURNBACK AND AN EMERGENCY DECLARED.  R & R THE RATE FLAP SENSOR IAW MM.
